# SDR KCSA202208151098

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 104,288 hours, 17,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L/H SIDE UPPER LOBE AT STA 2521
